| Catalog Number |
46114-31 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
The complaint/event involved a transpac® iv kit w/03 ml squeeze flush device, pt tubings, 3 3-way stopcocks and 36" admin set.Leaks were reported in the tubing of the device during use on a patient.The location of the leak was near the small hole (and unspecified fluid was shooting out of that hole).There was no adverse event or patient harm.
Additional Manufacturer Narrative
D9 - date returned to mfg: 1 may 2025 investigation summary the reported complaint of leak was not confirmed.An image of the drawing was provided by the customer showing the area of the assumed breakage.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, no leaks were observed.The product had performed per the specifications.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.